RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 17–33 (Mi mz2370)  

This article is cited in 2 scientific papers (total in 3 papers)

Random sets of uniform convergence

B. S. Kashina, L. A. Tzafririb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Hebrew University of Jerusalem

Full text: PDF file (873 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 677–687

Bibliographic databases:

UDC: 517.5
Received: 24.05.1993

Citation: B. S. Kashin, L. A. Tzafriri, “Random sets of uniform convergence”, Mat. Zametki, 54:1 (1993), 17–33; Math. Notes, 54:1 (1993), 677–687

Citation in format AMSBIB
\Bibitem{KasTza93}
\by B.~S.~Kashin, L.~A.~Tzafriri
\paper Random sets of uniform convergence
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 17--33
\mathnet{http://mi.mathnet.ru/mz2370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244478}
\zmath{https://zbmath.org/?q=an:0810.42003}
\elib{https://elibrary.ru/item.asp?id=12738253}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 677--687
\crossref{https://doi.org/10.1007/BF01224359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600002}


Linking options:
  • http://mi.mathnet.ru/eng/mz2370
  • http://mi.mathnet.ru/eng/mz/v54/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. B. S. Kashin, L. A. Tzafriri, “Letter to the editor”, Math. Notes, 58:4 (1995), 1124–1125  mathnet  crossref  mathscinet  zmath  isi
    2. Li D., Queffelec H., Rodriguez-Piazza L., “Some New Thin Sets of Integers in Harmonic Analysis”, J. Anal. Math., 86 (2002), 105–138  crossref  mathscinet  zmath  isi  scopus
    3. Li D. Queffelec H. Rodriguez-Piazza L., “on Some Random Thin Sets of Integers”, Proc. Amer. Math. Soc., 136:1 (2008), 141–150  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:344
    Full text:89
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021